Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8909
Title: Vector variational-like inequality with pseudoinvexity
Authors: Yang, XM
Yang, XQ 
Keywords: Invariant pseudomonotonicity
Pseudoinvexity
Vector optimization problem
Vector variational-like inequality
Issue Date: 2006
Publisher: Taylor & Francis
Source: Optimization, 2006, v. 55, no. 1-2, p. 157-170 How to cite?
Journal: Optimization 
Abstract: In this article, some properties of pseudoinvex functions are given and relations between vector variational-like inequalities and vector optimization problems are discussed under pseudoinvexity and invariant pseudomonotonicity conditions, respectively.
URI: http://hdl.handle.net/10397/8909
ISSN: 0233-1934
EISSN: 1029-4945
DOI: 10.1080/02331930500530609
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

36
Last Week
0
Last month
0
Citations as of Dec 4, 2018

WEB OF SCIENCETM
Citations

34
Last Week
0
Last month
0
Citations as of Dec 15, 2018

Page view(s)

72
Last Week
1
Last month
Citations as of Dec 9, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.